# SDR TSAA0153006

- Difficulty date: February 15, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6549906511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED CRACK AT FASTENER HOLE CAUSED BY A SHORT EDGE DISTANCE AT BS 1112 FRAME.  TRIM OUT THE DAMAGED AREA OF FRAME, FABRICATED AND INSTALLED FILLER OF 056 INCH 7075-T6, FABRICATED AND INSTALLED 063 INCH REPAIR STRAP, CLEANED AND TREATED ALL EXPOSED AREAS IAW ECO 3202, 8110-3 APPROVAL RECEIVED.  AIRCRAFT RETURNED TO SERVICE.  (M)
